# SDR IPXA20250219327

- Difficulty date: February 7, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 26,349 hours, 15,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT , 52-10, APG = L1 CREW DOOR SEAL HAS TORN AT PLACES . 89-24. REMOVED AND REPLACED CREW DOOR SEAL, P/N: F5218135620000, BTCH:0004352794,I.A.W A300-AMM 52-11-11/401, SRM 51-40-21 PARAGRAPH 5. PRESSURIZATION CHECK REQUIRED. PERFORMED PRESSURIZATION LEAK CHECK OF L1 CREW DOOR IAW AMM 05-53-00/001. NO LEAKS NOTED. REVIEWED
